# SDR GTIA2023082837443

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6346
- Aircraft time: 30,219 hours, 13,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5357151720400
- Condition: Damaged
- Location: Fr 71-76
- Part time: 30,219 hours, 13,542 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF 3318852-1 DURING AIRCRAFT JACKING DENT CREATED AT AFT JACK SAFETY AREA FR 71-76. DAMAGE MEASUREMENTS FR73 BETWEEN STR 25L-25R 16", FR74 BETWEEN STR 25L-25R 25.5", STR 32L 65", STR 32R 46.5". RAF CREATED-PERFORMED REPAIR IN AFT JACK SAFETY AREA FR 71-76 IAW SPIRIT EA 5351-2355 & HAECO S/O 122180 NR 26001 FIRST INSPECTION 6 MONTHS AFTER REPAIR EMBODIEMENT
